# SDR ASAA9980162

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Out Of Position
- Location: Sliding Window
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 471, CREW REPORTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW WOULD NOT OPEN.  RESEATED HANDLE LATCH ROD ATTACH PIN AND OPERATED NORMALLY.  (M)
